MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER

ICU MEDICAL MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER
Catalog Number 21-7600-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that leakage of liquid from the base of the connector that connects the syringe (tube joint part) had occurred during priming.There was no patient involvement.

Brand Name
NRFIT CADD 100ML EPID CASSETTES
Common Device Name
SET, IV, FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key25177173
Report Number3012307300-2026-05031
Device Sequence Number10652949
Product Code LHI
UDI-Device Identifier10610586044007
UDI-Public(01)10610586044007(17)270730(10)6140893
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7600-24
Device Lot Number6140893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown